# SDR C77A20150305014

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SHEAR PANEL, PN 170-91919-001,  HAS CORROSION BETWEEN FRAME 87 & 88, X= 23865, FROM Y= 304.8 - Y= 1041.4.  BLENDED CORRODED AREA IAW SRM 51-10-03 & 51-12-01 ON WO 6213171J4 IAW ETD 2015-170-016788 & EO E175-5300-100 REV IR WO 1834035.
